Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Feb 2, 2006, 1:45 PM CST for Gulf County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2006, 1:45 PM CST (19:45 UTC)
- Expired
- Feb 2, 2006, 2:15 PM CST
- In force
- 30 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Gulf County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 021945 TORTAE FLC045-022015- /O.NEW.KTAE.TO.W.0011.060202T1945Z-060202T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EST THU FEB 2 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... GULF COUNTY IN THE PANHANDLE OF FLORIDA THIS INCLUDES THE CITY OF PORT ST. JOE * UNTIL 215 PM CST * AT 141 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 20 MILES SOUTHWEST OF PORT ST. JOE...MOVING EAST AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... PORT ST. JOE BY 215 PM CST... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. LAT...LON 2967 8562 2957 8556 2962 8516 2994 8526 $$ 9-FOURNIER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 2, 1:15 PM CST, 30 minutes earlier.
Area forecast discussion, Feb 2, 1:15 PM CST, 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EST THU FEB 2 2006
CORRECTED WWA SECTION FOR COASTAL FLOOD ADVISORY.
.SYNOPSIS...ON GOING CONVECTION CONTINUES TO MOVE EAST & WEAKEN. A
FEW EMBEDDED STORMS WITH MINIMAL ROTATION BEING MONITORED...BUT
OVERALL SEVERE THREAT IS LOW. MAIN INSTABILITY REMAINING OFFSHORE.
ISOLATED WIND DAMAGE MAIN CONCERN. RAIN AMOUNTS HAVE BEEN FROM A
FEW TENTHS TO OVER AN INCH...WITH MINIMAL FLOODING CONCERNS. EXPECT
THE AREA TO CONTINUE EAST...& MOST OF THE CONVECTION WILL EXIT THE
CWA AROUND MIDNIGHT. WILL KEEP CATEGORICAL POP GOING THIS EVENING SW
GA & FL BIG BEND...ENDING OVER SE AL & FL PANHANDLE. SHORT-RANGE
MODELS HAVE LIFT PUSHING EAST FROM 00Z-06Z...& THIS TIMING LOOKS
GOOD. THE COASTAL WATERS REMAIN UP TO SCA LEVELS...& THIS WILL KEEP
OVERNIGHT...THEN LOWER FRIDAY.
&&
.SHORT TERM (TONIGHT THROUGH SATURDAY)...
THE UPPER LIFT PULLS NE BETWEEN 00-06Z & WILL TAKE THE PRECIP WITH
IT. SOME PATCHY DENSE FOG EXPECTED OVERNIGHT. MILD TEMPS IN THE 50S.
KEEPING A SMALL CHANCE OF RAIN OVER THE AREA AS THE UPPER LOW
SETTLES OVER THE MISS VALLEY WITH SOME WEAK ENERGY MOVING THROUGH
THE FLOW. THE MODELS ARE NOW MORE IN-LINE WITH FORMING A SURFACE LOW
OVER AL TO GA...THEN LIFTING IT OUT TO THE NE ON FRIDAY. TEMPS WILL
REBOUND TO THE 70S. FRIDAY NIGHT...THE LOW CONTINUES NE...AS A COLD
FRONT MOVES ACROSS THE CWA BY SATURDAY MORNING. HIGH PRESSURE BUILDS
IN ON SATURDAY WITH COOLER TEMPS & DRIER CONDITIONS.
.LONG TERM (SUNDAY THROUGH THURSDAY)...
THE HIGH PRESSURE SETTLES OVER THE AREA SUNDAY WITH MOSTLY SUNNY
BECOMING PARTLY CLOUDY. COOLER TEMPERATURES. THEN A FAST MOVING
SYSTEM IN THE NW FLOW FOR MONDAY...WITH SOME CLOUDS & SMALL CHANCES
OF RAIN. THEN WE HAVE THE UPPER TROUGH DEEPENING OVER THE EASTERN
U.S...WITH COOLER THAN NORMAL TEMPS. SMALL CHANCES OF RAIN WEDNESDAY
AND THURSDAY.
&&
.MARINE...WINDS & SEAS WILL REMAIN AT SCA LEVELS TONIGHT...THEN
GRADUALLY LOWER TO SCEC ON FRIDAY AS THE OTHER SYSTEM MOVES THROUGH.
THE OFFSHORE WATERS MAY STAY AT SCA. ON SATURDAY...BEHIND THE COLD
FRONT SCA CONDITIONS AGAIN...THEN LOWERING TO SCEC OR BELOW ON
SUNDAY. THEN SOME ELEVATION...ESPECIALLY THE OFFSHORE WATERS.
&&
.FIRE WEATHER...NO CONCERNS THROUGH THE SHORT TERM. COULD
POTENTIALLY SEE A RED FLAG DAY ON SUNDAY FOR OUR INLAND FL
COUNTIES.
&&
.AVIATION...NUMEROUS SHOWERS AND SCATTERED STRONG THUNDERSTORMS WILL
CONTINUE TO SWEEP ACROSS THE CWA...ESPECIALLY THE EASTERN CWA SITES.
WIND GUSTS UP TO 40 KTS ALONG WITH IFR CONDITIONS ARE EXPECTED WITH
THESE STORMS. THE STORMS WILL END FROM WEST TO EAST BY LATE THIS
AFTERNOON INTO THE EARLY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 56 73 53 63 / 40 20 40 20
PANAMA CITY 59 72 52 61 / 20 20 40 20
DOTHAN 52 70 50 58 / 20 20 40 20
ALBANY 53 72 49 57 / 30 20 40 20
VALDOSTA 57 74 54 60 / 60 20 40 20
CROSS CITY 60 74 57 65 / 70 20 40 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...SMALL CRAFT ADVISORY APALACHICOLA TO DESTIN OUT TO 60NM.
COASTAL FLOOD ADVISORY FLZ15-18-27-28-34 UNTIL 5 AM EST FRI.
&&
AVIATION/FIRE WEATHER...TB
PUBLIC/MARINE...MCTHazardous weather outlook, Feb 2, 4:34 AM CST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 AM EST THU FEB 2 2006 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE REGION... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-031100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 534 AM EST THU FEB 2 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TODAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL APPROACH WESTERNMOST AREAS BY DAYBREAK AND SPREAD EASTWARD THROUGHOUT THE DAY. THE GREATEST THREAT FOR SEVERE WEATHER WILL INITIALLY BE OVER THE COASTAL WATERS AND RIGHT ALONG THE COAST. THROUGHOUT THE DAY...THE SEVERE WEATHER THREAT WILL SPREAD FURTHER INLAND OVER NORTH FLORIDA AND INTO SOUTHWESTERN GEORGIA AND SOUTHEAST ALABAMA AS MOIST UNSTABLE AIR MOVES NORTH OUT OF THE GULF OF MEXICO. THE STORM PREDICTION CENTER HAS PLACED MOST OF THE REGION IN A SLIGHT RISK FOR SEVERE WEATHER. THE MAIN THREATS FROM THESE STORMS WILL BE STRONG DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE SEEN IN MANY OF THESE THUNDERSTORMS. SOME OF THE STRONGEST STORMS MAY PRODUCE SMALL HAIL. IN ADDITION TO THESE THREATS...DANGEROUS BOATING CONDITIONS WILL DEVELOP EARLY THIS MORNING AND PERSIST THROUGH TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY ALONG THE PANHANDLE AND FRANKLIN COUNTY BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AFTER THE STRONG LOW PRESSURE SYSTEM DEPARTS TO THE NORTHEAST...A WEAK AREA OF LOW PRESSURE WILL DEVELOP OVER THE COASTAL WATERS AND MOVE NORTHEAST ACROSS THE FLORIDA BIG BEND. SHOWERS WITH ISOLATED THUNDERSTORMS WILL ACCOMPANY THIS LOW PRESSURE AREA. A SLIGHT RISK OF SEVERE WEATHER WILL BE POSSIBLE ACROSS THE SOUTHEAST FLORIDA BIG BEND. A SECOND STORM SYSTEM WILL APPROACH THE REGION ON TUESDAY WITH A CHANCE OF RAIN BUT NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 38-GODSEY
In the hours before
Special weather statement, Feb 2, 9:28 AM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EST THU FEB 2 2006 ALZ067-069-FLZ011-GAZ121>123-142>144-155-156-021615- BAKER-CALHOUN-CLAY-DECATUR-EARLY-HENRY-HOUSTON-JACKSON-MILLER- RANDOLPH-SEMINOLE- 1028 AM EST THU FEB 2 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...CLAY... DECATUR...EARLY...HENRY...HOUSTON...JACKSON...MILLER...RANDOLPH AND SEMINOLE COUNTIES... * UNTIL 1015 AM CST(1115 AM EST) AT 922 AM CST(1022 AM EST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ABBEVILLE TO 6 MILES EAST OF COTTONWOOD...MOVING EAST AT 30 MPH. WINDS GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH SOME OF THESE STORMS IN THE COTTONWOOD AREA OF HOUSTON COUNTY...ALABAMA. THESE BRIEF...STRONG WIND GUSTS WILL CONTINUE SPREADING EASTWARD...CAUSING SOME MINOR TREE AND POWER LINE DAMAGE. FOURNIER
Special weather statement, Feb 2, 9:58 AM CST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1058 AM EST THU FEB 2 2006 FLZ008-010>014-021645- BAY-CALHOUN-COASTAL WALTON-GULF-JACKSON-WASHINGTON- 1058 AM EST THU FEB 2 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...CALHOUN... GULF...JACKSON...WALTON AND WASHINGTON COUNTIES... * UNTIL 1045 AM CST AT 954 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES EAST OF SANTA ROSA BEACH... MOVING EAST AT 45 MPH. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THERE HAVE ALREADY BEEN A FEW REPORTS OF WIND GUSTS FROM 40 TO 50 MPH IN SOUTHEAST ALABAMA AND AT MARIANNA IN JACKSON COUNTY FLORIDA. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING SOME CLOUD TO GROUND LIGHTNING. 9-FOURNIER
Special weather statement, Feb 2, 11:18 AM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1218 PM EST THU FEB 2 2006 FLZ014-015-021745- FRANKLIN-GULF- 1218 PM EST THU FEB 2 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF COUNTIES... * UNTIL 1145 AM CST(1245 PM EST) AT 1114 AM CST(1214 PM EST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES WEST OF PORT ST. JOE... MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR... PORT ST. JOE BY 1140 AM CST(1240 PM EST). WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. 9-FOURNIER
Special weather statement, Feb 2, 12:08 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 108 PM EST THU FEB 2 2006 FLZ014-015-026-021900- FRANKLIN-GULF-LIBERTY- 108 PM EST THU FEB 2 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN...GULF AND LIBERTY COUNTIES... * UNTIL 200 PM EST(100 PM CST) AT 103 PM EST(1203 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PORT ST. JOE TO 25 MILES SOUTH OF PORT ST. JOE...MOVING NORTHEAST AT 35 MPH. THESE STORMS WILL BE NEAR... APALACHICOLA BY 135 PM EST(1235 PM CST). WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 12-WATSON
Special weather statement, Feb 2, 12:54 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 154 PM EST THU FEB 2 2006 FLZ015-027-021945- FRANKLIN-WAKULLA- 154 PM EST THU FEB 2 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN AND WAKULLA COUNTIES... * UNTIL 245 PM EST (145 PM CST) AT 152 PM EST(1252 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF CRAWFORDVILLE TO 7 MILES SOUTH OF CARRABELLE...MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE NEAR... CRAWFORDVILLE BY 205 PM EST. ST. MARKS BY 225 PM EST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 8:51 AM CST | Special Marine Warning | TAE | 3 hr | |
| Feb 2, 1:24 PM CST | Tornado Warning | TAE | Franklin | 21 min |
| Feb 2, 1:34 PM CST | Special Marine Warning | TAE | 116 min | |
| Feb 2, 2:35 PM CST | Severe Thunderstorm Warning | TAE | Taylor | 25 min |
| Feb 2, 2:35 PM CST | Tornado Warning | TAE | Franklin, Gulf, Liberty | 25 min |
| Feb 2, 3:19 PM CST | Severe Thunderstorm Warning | TAE | Wakulla | 26 min |
| Feb 2, 3:19 PM CST | Severe Thunderstorm Warning | TAE | Wakulla | 26 min |
| Feb 2, 3:38 PM CST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 37 min |
| Feb 2, 3:44 PM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 2, 3:55 PM CST | Flash Flood Warning | TAE | Leon | 95 min |
| Feb 2, 4:08 PM CST | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 37 min |
| Feb 2, 4:27 PM CST | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 33 min |
| Feb 2, 5:31 PM CST | Tornado Warning | TAE | Jefferson, Wakulla | 29 min |
| Feb 2, 5:32 PM CST | Special Marine Warning | TAE | 28 min |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.